# SDR IPXA2020031353134

- Difficulty date: February 20, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 86,131 hours, 16,185 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: AKC75397
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CFWD TAILCONE R/H AFT FRAME IS CRACKED IN O/B RADIUS BELOW UPPER LATCH FITTING.REPAIRED CRACKED FWD TAILCONE R/H AFT FRAME BELOW UPPER LATCH FITTING IAW MD-11 SRM 53-80-07 REPAIR 4. (MINOR)
